Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Red and itchy welts on legs after taking Nystatin. White stuff on tongue. What is it?

I have hep-c. I have been taking different medicines for systemic yeast . I was taking nystatin for about 1 week (stopped taking nystatin) and starting itching really bad on elbows, knees, sides of thighs, back of right calf . They are like red welts, itch so bad (had to get cream for it), and rubbed them on the outside of clothing, then that made them bruise . When I stopped taking the nystatin, doc gave me itraconazole now, but I m still having the same symptoms. Before all this started with the white stuff on my tongue and my throat and sinuses giving me gagging problems (which I feeling my tongue has always been swollen, also), I always had like swollen, fluid like pocket just below my inner part of both knees. Now they called me after 3-1/2 weeks that I don t have the yeast ( candida ), but I called a few days later after they did the tongue culture and they said I had oral candidios. So what would cause the white stuff on my tongue and why do I have swelling and the welts
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Allergist and Immunologist 's  Response
IT IS FUNGAL INFECTION AND IS COMMON IN THE CONDITIONS DESCRIBED

EVEN FUNGI CAN CAUSE ALLERGIES AND IT IS LOCAL REACTION
YOU CAN USE ANTIFUNGAL COURSE FOR 2-3 MONTHS
APPLY ANTIFUNGAL LOCAL TOPICAL OINTMENTS IN AREA
ADD ANTIALLERGIC TAB ALLEGRA 120 MGM DAILY
O THE COURSE TILL IT GO AWAY
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions